# SDR DHL2001717011

- Difficulty date: July 3, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2613 · Overheat Detection
- Part: Duct
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LWR AFT BODY OVHT LT ILLUMINATED, LT EXTINGUISHED AFTER #3  THRUST LEVER WAS RETARDED C/W ABNORMAL PROCEDURET/S LWR AFT BODY OVHT LT. FOUND TAI DUCT TO BE CRACKED, REMOVED DUCT. DUCT REPAIRED BY VENDOR JLWR146K IAW B727 OHM CHPT 36-10-01. REINSTALLED DUCT. LEAK CK GOOD IAW B727 MM CHPT 36-00-1STATUS: CLOSED
